# SDR DALA1026259865

- Difficulty date: September 26, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- Engine: Pwa JT8D1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Chafed
- Location: Bs 813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CHAFING AND CRACK ON MAIN CABIN INTERCOSTAL SPLICE AT BS 813 LBL 15.  REPAIRED IAW DWG PL4915719, SRM 51-10-2, SRM 51-10-4 & SRM 51-30-2.
